Home > Journals > Minerva Gastroenterologica e Dietologica > Past Issues > Minerva Gastroenterologica e Dietologica 2004 December;50(4) > Minerva Gastroenterologica e Dietologica 2004 December;50(4):339-50

CURRENT ISSUE
 

ARTICLE TOOLS

Reprints

MINERVA GASTROENTEROLOGICA E DIETOLOGICA

A Journal on Gastroenterology, Nutrition and Dietetics


Indexed/Abstracted in: CAB, EMBASE, PubMed/MEDLINE, Scopus, Emerging Sources Citation Index


eTOC

 

CASE REPORT  


Minerva Gastroenterologica e Dietologica 2004 December;50(4):339-50

Copyright © 2004 EDIZIONI MINERVA MEDICA

language: English

Intrahepatic cholestatic jaundice related to administration of ranitidine. A case report with histologic and ultramicroscopic study

Varriale M., Salvio A., Giannattasio F., d’Errico T., Montone L., Borgia F., Gentile I., Reynaud L., Borgia G., Rossiello R., Visconti M.


PDF  


Ranitidine may cause liver injuries ranging from transient, subclinical serum transaminases increase every 100-1 000 treated patients to cholestatic hepatitis in less than 1/100 000. Other H2-receptor antagonists are more dangerous: 11 toxic hepatitis cas

top of page

Publication History

Cite this article as

Corresponding author e-mail